American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H71) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information   
View Article: PDF

[2] Gabriele Nebe and Richard Parker. On extremal even unimodular 72-dimensional lattices. Math. Comp. 83 (2014) 1489-1494.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1